# SDR SWAA2020090910099

- Difficulty date: August 20, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT COCKPIT BS 270 RBL 10-LBL 10 WL 207.5.  REPAIRED CORROSION ON LATERAL BEAM AT COCKPIT BS 270 RBL10-LBL10 WL 207.5, PER EA 1-A53-13812-REV 2.
